# SDR CA051223002

- Difficulty date: November 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 209340265103
- Condition: Dislodged
- Location: Freewheel Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT SEAL OF THE FREEWHEEL UNIT CAME OUT FROM THE AFT CAP WHILE THE ENGINE WAS RUNNING.
